MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP; DORO® QR3 SKULL CLAMP TEFLON

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP; DORO® QR3 SKULL CLAMP TEFLON
Model Number 3003-009
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Customer informed our sales department on january 8 that one of our products was involved in a procedure in which the patient sustained a laceration.
 
Additional Manufacturer Narrative
The deviations identified during this investigation (worn threaded inserts at both the interface to the swivel adapter and the interface to the torque screw) are not to be considered as causative factors for the reported incident, as these errors could not have led to slippage of the patient's head in the skull clamp.The maintenance cycle for the product was exceeded by the customer by 5 months.The deviations found within this investigation could not have remained undetected or unremedied as part of the annual routine inspection and maintenance prescribed in the product's instructions for use.As no deviation that could have caused or contributed to the described incident was found during this investigation, we suspect that maybe the pinning technique has been not optimal as described in the instruction manual: "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline.".

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® QR3 SKULL CLAMP TEFLON
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
PRO MED INSTRUMENTS GMBH
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger str. 86
freiburg, baden-wuerttemberg 79111
GM   79111
MDR Report Key21155729
Report Number3003923584-2025-00001
Device Sequence Number8419528
Product Code HBL
UDI-Device Identifier04250435500781
UDI-Public04250435500781
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3003-009
Device Catalogue Number3003-009
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown